Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Dark around my eyes and dilated pupils

Posted by AdamCanada on May 25, 2008, at 15:47:35

In reply to Re: Clonazepam Klonopin withdrawl? AdamCanada, posted by Phillipa on May 25, 2008, at 11:36:52

> Do you have dark colored eyes or are your pupils dilated? If so I'd think it might be the add med. Phillipa

nt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AdamCanada thread:831004
URL: http://www.dr-bob.org/babble/20080519/msgs/831084.html